Bruising easily, bruises not going away - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 5 Old 07-02-2006, 01:49 AM - Thread Starter
 
Kundalini-Mama's Avatar
 
Join Date: Jul 2002
Location: LOVING LIFE and oh, so thankful!!!
Posts: 2,723
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
So I have a ton of bruises on my body. And I acquire them very easily. I also have a bunch of bruises on my breasts from when my toddler used to pinch me---that was a good 6 months ago!

My iron is great, B12 is great. Taking chlorophyll daily (thinking it was Vit K), taking a tablespoon of high vit CLO daily, and some kind of mini multi as part of my tx for cancer.

Is this the cancer or is it something else. And if it is something else...what is it? I'm starting to look like a freak!!

Thanks
Amy
Kundalini-Mama is offline  
Sponsored Links
Advertisement
 
#2 of 5 Old 07-02-2006, 12:25 PM
 
mavery's Avatar
 
Join Date: Jun 2005
Posts: 1,633
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
AmyD, I don't know what would be causing it, but fish liver oils can make it worse - they thin the blood. So it might be worth stopping the CLO to see if that makes a difference, and definitely checking with your doc.
Good luck.
mavery is offline  
#3 of 5 Old 07-02-2006, 03:21 PM
Banned
 
Join Date: May 2006
Location: NH
Posts: 2,883
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Quote:
Originally Posted by mavery
AmyD, I don't know what would be causing it, but fish liver oils can make it worse - they thin the blood. So it might be worth stopping the CLO to see if that makes a difference, and definitely checking with your doc.
Good luck.
Sorry to go off-topic, but if CLO thins the blood, could that cause a severe headache? Everytime I take CLO, I get and almost instant headache - I thought I was crazy.....
starry_mama is offline  
#4 of 5 Old 07-03-2006, 01:50 PM
 
staceyshoe's Avatar
 
Join Date: Feb 2005
Location: Happily making soap!
Posts: 1,653
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I went through a period of about a yr with extensive bruising on my legs. Nothing had to touch my skin and I bruised. It was like my capillaries and blood vessels were literally falling apart and took months to heal. I totally know what you mean about feeling like a freak. I couldn't wear shorts without friends and family gasping when they saw me. Mine turned out to be a vit C deficiency (caused by adrenal fatigue in my case). If you google something like "bruising vitamin c", you'll get lots of links with good info. I had to take 3 gr of vit C daily for a couple of months and the bruising stopped. For about 6 months, if I decreased the dosage, it started again. After a yr, I quit the vit C entirely and the bruising hasn't returned. HTH!
staceyshoe is offline  
#5 of 5 Old 07-05-2006, 02:29 PM
 
supercrunch's Avatar
 
Join Date: Jul 2004
Location: VA
Posts: 2,431
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
are you on any sort of drugs for the cancer that could lower your white cell count?

I was on mercaptopurine and it caused me to become neutropenic. My ds dropped a wooden puzzle and it hit my ankle...and almost 4 weeks later the bruise was still there and still tender to the touch. A week later I was in the hospital because my wbc count was too low and I had to discontinue the drug to get it back up.

I got off the drug in mid May and the bruise is finally gone now in July.

I hope you can get to the route of the problem!
supercrunch is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off